Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had an anaphylactic shock. Later epinephrine and solumedrol were given. Allergic reaction?

The evening of Sunday 9/16 I had an anaphylactic shock and was treated in the er from 8pm to 7am the next day. About 3.5 hours after the epinephrine and solumedrol were given I had a sudden svt episode with heart rates of 195. Ever since then, even though my vitals seem fine, I have light-headedness, feel very weak, and have chest pressure and light chest pain . I felt so poorly yesterday that we made a return trip to the er. The er doctor and a cardiac dr could find no immediate cause for the symptoms, but said they could visibly see there was something wrong. They referred me to have a nuclear stress test done tomorrow. My question is, could this be residual symptoms from the allergic reaction?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response

Definitely they may be residual symptoms of anaphylaxis or drug side effect if your all reports are narmal.

But it usually last 5 to 7 days.
You should mention your age, your previous medical history like Diabetes, Hypertension....
They are important in guiding you
You should also mention the cause for Anaphylaxis?

If symptoms are persisitng you consult physician get routine blood test , ECG, ECHO
Best wishes
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor